# SDR MALA030410

- Difficulty date: August 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 8,782 hours, 9,001 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, OB AIRSTAIR RAIL CORROSION.  MAINTENANCE REMOVED AND REPAIRED CORROSION.  REFER TO 409 NR 190255 FOR DETAIL.  A/C RELEASE DATE 9/2/2003.
